Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Research Journal of Applied Sciences
Year: 2007  |  Volume: 2  |  Issue: 8  |  Page No.: 889 - 891

A Mathematical Model of Virus Neutralizing Antibody Response

T.O. Oluyo and R.O. Ayeni    

Abstract: Controlling the spreads of the disease is a primary goal of health administrators. In this study, we examine a mathematical model of virus neutralizing antibody response using a stability of the model based on Perron theorem. It is shown that the spread of the disease can be controlled if the critical parameter , where B* is the scale initial value of B cells and 6 is the death rate of the free virus.

Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility